- 06-29-2010, 01:07 AM
- 06-29-2010, 03:40 AM
- 06-29-2010, 05:11 AM
06-29-2010, 06:27 AM
06-29-2010, 07:20 AM
06-29-2010, 08:46 AM
06-29-2010, 09:08 AM
I wouldn't worry mate, unless you suffer from MPB and even then you'll be using the PH for only 4 - 6 weeks.
I definantely wouldn't take propecia. Aside from the said side effects, it would be counter-productive. Your lowering your naturally produced DHT and replacing it exogenous DHT. Taking one drug to lower it and then taking another to replace it.
If you are very concerned about hairloss, then I suggest you use a shampoo like nizorol or regrowth and get hold of some topical spirolactone. Both of these are anti-andorgenic but being topical their effects will be mostly localised.
On a seperate note, I suffer from sever MPB and have been for the last 12 - 14 years and have been managing it using a combination of oral anti-androgens and topical.
Similar Forum Threads
- By Red Dog in forum Weight LossReplies: 1Last Post: 07-07-2011, 01:41 PM
- By scabs in forum SupplementsReplies: 10Last Post: 07-02-2011, 04:02 PM
- By younganabolic in forum AnabolicsReplies: 7Last Post: 11-26-2009, 09:10 PM
- By mdgrwl in forum SupplementsReplies: 17Last Post: 07-25-2008, 07:57 PM
- By Headdoc in forum Male Anti-Aging MedicineReplies: 6Last Post: 07-25-2007, 10:22 AM